Über den Brouwerschen Dimensionsbegriff

P. Alexandroff; H. Hopf; L. Pontrjagin

Compositio Mathematica (1937)

  • Volume: 4, page 239-255
  • ISSN: 0010-437X

How to cite


Alexandroff, P., Hopf, H., and Pontrjagin, L.. "Über den Brouwerschen Dimensionsbegriff." Compositio Mathematica 4 (1937): 239-255. <http://eudml.org/doc/88653>.

author = {Alexandroff, P., Hopf, H., Pontrjagin, L.},
journal = {Compositio Mathematica},
keywords = {Topology},
language = {ger},
pages = {239-255},
publisher = {Johnson Reprint Corporation},
title = {Über den Brouwerschen Dimensionsbegriff},
url = {http://eudml.org/doc/88653},
volume = {4},
year = {1937},

AU - Alexandroff, P.
AU - Hopf, H.
AU - Pontrjagin, L.
TI - Über den Brouwerschen Dimensionsbegriff
JO - Compositio Mathematica
PY - 1937
PB - Johnson Reprint Corporation
VL - 4
SP - 239
EP - 255
LA - ger
KW - Topology
UR - http://eudml.org/doc/88653
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.